# SDR AALA2009062400003

- Difficulty date: June 24, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAXM - AFT AREA SEAT EMERGENCY LIGHTS DIM ON TEST.  REPLACED BATTERY CHARGER MODULE M10801 FOR AFT AREA SEAT EMERGENCY LIGHTS.
